BibTeX record journals/tcs/FentonWK85

download as .bib file

@article{DBLP:journals/tcs/FentonWK85,
  author    = {Norman E. Fenton and
               Robin W. Whitty and
               A. A. Kaposi},
  title     = {A Generalised Mathematical Theory of Structured Programming},
  journal   = {Theor. Comput. Sci.},
  volume    = {36},
  pages     = {145--171},
  year      = {1985},
  url       = {http://dx.doi.org/10.1016/0304-3975(85)90040-4},
  doi       = {10.1016/0304-3975(85)90040-4},
  timestamp = {Wed, 07 Sep 2011 12:13:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/FentonWK85},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}